Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Henneaux, Marc

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:65
Abstract pages:410
Full texts:86
References:36
E-mail:

http://www.mathnet.ru/eng/person63946
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. Marc Henneaux, Cédric Troessaert, “The Asymptotic Structure of Gravity at Spatial Infinity in Four Spacetime Dimensions”, Trudy Mat. Inst. Steklova, 309 (2020),  141–164  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 309 (2020), 127–149  isi  scopus
2011
2. Marc Henneaux, Axel Kleinschmidt, Gustavo Lucena Gómez, “Remarks on gauge invariance and first-class constraints”, Trudy Mat. Inst. Steklova, 272 (2011),  152–161  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 272 (2011), 141–150  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021